# SDR CALA2021101801923

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N61887
- Make and model: Boeing 737924
- Aircraft serial: 42192
- Aircraft time: 19,920 hours, 7,237 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: NA
- Condition: Warning Message
- Location: Upper
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ALL 3 NO. 2 UPPER DU WARNING MSGS FLASHED SIMULTANEOUSLY  BTWEEN 60-80KTS.NO M/C LIGHT. PER CREW, LIGHTS WERE ON AFTER ENGINE SHUT DOWN THEY STAYED ON FOR 2-4 MINUTES THEN WENT OUT.  THE LIGHTS CAME BACK ON INTERMITTENTLY AND WERE FLICKERING. FURTHER DETAILS AWAITED.
